| Model Number |
180003 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the cracks in syringe, noted by nursing and pharmacy after syringe was filled.Possible concerns with sterility as outside air could contaminate drug solution.
Additional Manufacturer Narrative
Due to the unavailability of lot information, we were unable to complete the investigation.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.